# SDR C2XA97CL034

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69548
- Make and model: Beech 1900D
- Aircraft serial: UE193
- Engine: Pwa PT6A67D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Lt Engine
- Part time: 2,765 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED INSPECTION, THE LEFT HAND ENGINE COMPRESSOR BLADES WERE FOUND DAMAGED BEYOND LIMITS BY UNKNOWN FOREIGN OBJECTS.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND ENGINE IAW B1900D MM 71-00-00.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  ACFT TT 2,764.5 HOURS.  ACFT TOTAL CYCLES 3,217.  (X)
